MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.IF4.08.RM TIBIAL INSERT FIX S4 RM - 8MM; KNEE TIBIAL INSERT FIX

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.IF4.08.RM TIBIAL INSERT FIX S4 RM - 8MM; KNEE TIBIAL INSERT FIX
Model Number 02.18.IF4.08.RM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2104803: 21 items manufactured and released on 01-jul-2021.Expiration date: 2026-jun-16.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
The surgeon plans to exchange the existing 10mm tibial insert for a thicker one due to some varus/valgus instability.Revision surgery is planned for the (b)(6) 2022.

Brand Name
MOTO PARTIAL KNEE 02.18.IF4.08.RM TIBIAL INSERT FIX S4 RM - 8MM
Common Device Name
KNEE TIBIAL INSERT FIX
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14652251
Report Number3005180920-2022-00439
Device Sequence Number5720134
Product Code HSX
UDI-Device Identifier07630030896101
UDI-Public07630030896101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Model Number02.18.IF4.08.RM
Device Catalogue Number02.18.IF4.08.RM
Device Lot Number2104803
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale